# SDR FDEA202506060841

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 60,082 hours, 9,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113W300322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP LWR SURFACE FOUND DENT AT 159 IN TO IB AND 10 IN TO AFT EDGE AND   CRACK AND MATERIAL MISSING, TOTAL DAMAGE SIZE 10 INCHES BY 10 INCHES. REPAIRED RH WING OB FLAP LWR SURFACE DENT AT 159 IN TO IB AND 10 IN TO AFT EDGE AND   CRACK AND MATERIAL MISSING, TOTAL DAMAGE SIZE 10 INCHES BY 10 INCHES AS PER B777 SRM   57-53-01-2R-2 & SRM 51-70-04-2R-1 REV 47.5 AND EA:G-5750-T0383633 P1. TITLE:WING-FLIGHT   SURFACES-RH OUTBD FLAP TE WEDGE LOWER SURFACE DAMAGE AT OTEF STA 192 & 337-SRM   REPAIR-RSC TRACKING. DETAIL PLS REF TO WRI:57506173. THIS IS A MAJOR REPAIR PER GMM 6-2-  100
